MathSciNet Relay Station
MathSciNet bibliographic data
MR1645948 (2000j:53074) 53C40 (53C42)
Opozda, Barbara A new cylinder theorem. Math. Ann. 312 (1998), no. 1, 1–12.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement